Advertisement

Mathematische Annalen

, Volume 315, Issue 2, pp 295–320 | Cite as

Automorphisms and equivalence of tube domains with bounded base

  • Satoru Shimizu
Original article
Mathematics Subject Classification (1991):32A07, 32M05 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© Springer-Verlag Berlin Heidelberg 1999

Authors and Affiliations

  • Satoru Shimizu
    • 1
  1. 1.Mathematical Institute, Tohoku University, Sendai, 980-8578, Japan (e-mail: shimizu@math.tohoku.ac.jp) JP

Personalised recommendations